# SDR 2CCA15052901918

- Difficulty date: May 29, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 71,422 hours, 41,331 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 59140665557
- Part serial: 24847158
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING POST MAINTENANCE VISIT ACCEPTANCE FLIGHT, DURING FLIGHT CONTROL CHECK IN EXCESS OF 250 KTS, FOUND LT RUDDER HAD NO EFFECT WHEN DEPRESSED FULLY - EITHER WITH POWER ON OR OFF.  FULL RUDDER TRIM HAD NO EFFECT DEFLECTED LEFT.  RT RUDDER CHECK AND TRIM OPERATED NORMAL.  LT RUDDER BECAME FULLY OPERATIONAL WHILE DECELERATING FOR LANDING.  ADJUSTED RUDDER HYD POWER PACK PISTON IAW AMM 27-20-08.  OPS CK GOOD ON GROUND AND DURING SUBSEQUENT ACCEPTANCE FLIGHT.
